# SDR DL757070939

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 59,926 hours, 26,717 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4038170905
- Part serial: 89101796
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 13000 FT GOT ODOR OF ELEC SMOKE THEN SAW SMOKE BILLOWING UP FROM COPILOTS LT LEG.  RETURNED TO LAS.  FOUND EVIDENCE OF F/O'S FMS MCDU BURNT.  ASSOCIATED FMC MSG MCDU BLANK.  INSPECTED AREA AND ASSOCIATED HARNESSES FROM FWD E AND E COMPT AND PEDESTAL.  REPLACED F/O MCDU.  ALL CHECKS NORMAL.
